MathSciNet Relay Station
MathSciNet bibliographic data
MR1935640 35K57 (35B35 35B40 35K50 92D25)
Shim, Seong-A Uniform boundedness and convergence of solutions to cross-diffusion systems. J. Differential Equations 185 (2002), no. 1, 281–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement